# SDR CA040519001

- Difficulty date: April 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 26 hours
- Engine: Pwa PW535A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Solenoid
- Part number: 183238001
- Condition: Weak
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) SECONDARY THROTTLE RT UNABLE TO ADVANCE PAST FLIGHT IDLE AFTER RT THRUST REVERSER DEPLOYED DUE TO WEAK INTERLOCK SOLENOID.  SOLENOID ASSEMBLY 183238-001 REPLACED.  OPERATION OF RT AND LT SECONDARY THROTTLE INTERLOCKS CHECK SATISFACTORY.
